Isoperimetric constants for product probability measures

S. G. Bobkov, C. Houdré

Research output: Contribution to journalArticlepeer-review

77 Scopus citations

Abstract

A dimension free lower bound is found for isoperimetric constants of product probability measures. From this, some analytic inequalities are derived.

Original languageEnglish (US)
Pages (from-to)184-205
Number of pages22
JournalAnnals of Probability
Volume25
Issue number1
DOIs
StatePublished - Jan 1997
Externally publishedYes

Keywords

  • Cheeger's inequality
  • Hölder's inequality
  • Isoperimetry
  • Khintchine-Kahane inequality
  • Poincaré inequalities

Fingerprint

Dive into the research topics of 'Isoperimetric constants for product probability measures'. Together they form a unique fingerprint.

Cite this